Alert archive / Nevada / Wind Advisories in 2008

Wind Advisory 25, NWS Elko, NV

December 23, 20084 counties in Nevada

NWS Elko, NV issued this wind advisory at Dec 23, 2008, 2:31 PM PST for 4 counties in Nevada. It took effect at Dec 24, 2008, 7:00 PM PST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Dec 23, 2008, 2:31 PM PST (22:31 UTC)
In effect from
Dec 24, 2008, 7:00 PM PST
Expired
Dec 25, 2008, 7:00 AM PST
In force
12 hr
Issued by
NWS Elko, NV

Counties Elko County, NV, Eureka County, NV, Lander County, NV, White Pine County, NV

The radar

The Elko radar (KLRX), 103 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Elko, NV (KLKN), launched 12:00Z, 10.5 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Elko, NV at 12:00Z on 2008-12-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Elko, NV at 12:00Z on 2008-12-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
825 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KLKN 232231
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
231 PM PST TUE DEC 23 2008

...GUSTY WINDS TO AFFECT NORTHERN AND CENTRAL NEVADA CHRISTMAS EVE
AND EARLY CHRISTMAS DAY...

.A STRONG COLD FRONT WILL MOVE THROUGH THE STATE ON CHRISTMAS DAY.
AHEAD OF THIS COLD FRONT...GUSTY WINDS ARE EXPECTED TO DEVELOP
ACROSS NORTHERN AND CENTRAL NEVADA WEDNESDAY EVENING AND CONTINUE
INTO EARLY THURSDAY MORNING. WITH WIND GUSTS UP TO 55 MPH
POSSIBLE...WIDESPREAD BLOWING AND DRIFTING OF SNOW THAT HAS FALLEN
OVER THE PAST WEEK WILL OCCUR...WHICH WILL CAUSE AREAS OF REDUCED
VISIBILITY. IN ADDITION...THESE STRONG WINDS WILL POSE A HAZARD
PARTICULARLY TO HIGH PROFILE VEHICLES TRAVELING ALONG AREA
ROADWAYS CHRISTMAS EVE AND COULD ALSO CAUSE SOME POWER OUTAGES.
WINDS WILL SUBSIDE BEHIND THE COLD FRONT EARLY CHRISTMAS DAY.

NVZ032-034-036-241515-
/O.NEW.KLKN.WI.Y.0025.081225T0300Z-081225T1200Z/
SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY-
RUBY MOUNTAINS/EAST HUMBOLDT RANGE-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
INCLUDING THE CITIES OF...ELKO...SPRING CREEK...CARLIN...WELLS...
LEE...RUBY LAKE...BATTLE MOUNTAIN
231 PM PST TUE DEC 23 2008

...WIND ADVISORY IN EFFECT FROM 7 PM WEDNESDAY TO 4 AM PST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 7 PM WEDNESDAY TO 4 AM PST THURSDAY. 

GUSTY WINDS WILL DEVELOP AHEAD OF A STRONG COLD FRONT WEDNESDAY
EVENING AND CONTINUE THROUGH EARLY THURSDAY MORNING. SUSTAINED
WINDS BETWEEN 25 AND 35 MPH WITH GUSTS UP TO 55 MPH ARE LIKELY.
WINDS WILL LESSEN BEHIND THE COLD FRONT EARLY THURSDAY MORNING.
THESE STRONG WINDS WILL PRODUCE WIDESPREAD BLOWING AND DRIFTING OF
SNOW THAT HAS BEEN DEPOSITED ON THE GROUND OVER THE PAST WEEK.
WINDS WILL BE PARTICULARLY STRONG OVER THE HIGHEST MOUNTAIN PEAKS...
WITH 80 MPH WIND GUSTS POSSIBLE ALONG THE CREST OF THE RUBY
MOUNTAINS.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$

NVZ013-035-037-241515-
/O.NEW.KLKN.WI.Y.0025.081225T0300Z-081225T1500Z/
NORTHERN NYE COUNTY-WHITE PINE COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
INCLUDING THE CITIES OF...TONOPAH...ELY...RUTH...MCGILL...
AUSTIN...EUREKA...DIAMOND VALLEY
231 PM PST TUE DEC 23 2008

...WIND ADVISORY IN EFFECT FROM 7 PM WEDNESDAY TO 7 AM PST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 7 PM WEDNESDAY TO 7 AM PST THURSDAY. 

GUSTY WINDS WILL DEVELOP AHEAD OF A STRONG COLD FRONT WEDNESDAY
EVENING AND CONTINUE THROUGH EARLY THURSDAY MORNING. SUSTAINED
WINDS BETWEEN 25 AND 35 MPH WITH GUSTS UP TO 55 MPH ARE LIKELY.
WINDS WILL LESSEN BEHIND THE COLD FRONT THURSDAY MORNING. THESE
STRONG WINDS WILL PRODUCE WIDESPREAD BLOWING AND DRIFTING OF ANY SNOW
THAT HAS BEEN DEPOSITED ON THE GROUND IN RECENT DAYS. WINDS WILL
BE PARTICULARLY STRONG OVER THE HIGHEST MOUNTAIN PEAKS WHERE 80 MPH
WIND GUSTS ARE POSSIBLE.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$

JM
1 follow-up statement
000 
WWUS75 KLKN 241134
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
334 AM PST WED DEC 24 2008

...GUSTY WINDS TO AFFECT NORTHERN AND CENTRAL NEVADA CHRISTMAS
EVE AND EARLY CHRISTMAS DAY...

.A STRONG COLD FRONT WILL MOVE THROUGH THE STATE ON CHRISTMAS
DAY. AHEAD OF THIS COLD FRONT...GUSTY WINDS ARE EXPECTED TO
DEVELOP ACROSS NORTHERN AND CENTRAL NEVADA THIS EVENING AND
CONTINUE INTO EARLY THURSDAY MORNING. WITH WIND GUSTS UP TO 55 MPH
POSSIBLE...WIDESPREAD BLOWING AND DRIFTING OF SNOW THAT HAS FALLEN
OVER THE PAST WEEK WILL OCCUR...WHICH WILL CAUSE AREAS OF REDUCED
VISIBILITY. IN ADDITION...THESE STRONG WINDS WILL POSE A HAZARD
PARTICULARLY TO HIGH-PROFILE VEHICLES TRAVELING ALONG AREA
ROADWAYS CHRISTMAS EVE. WINDS WILL SUBSIDE BEHIND THE COLD FRONT
EARLY CHRISTMAS DAY.

NVZ032-034-036-242345-
/O.CON.KLKN.WI.Y.0025.081225T0300Z-081225T1200Z/
SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY-
RUBY MOUNTAINS/EAST HUMBOLDT RANGE-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
INCLUDING THE CITIES OF...ELKO...SPRING CREEK...CARLIN...WELLS...
LEE...RUBY LAKE...BATTLE MOUNTAIN
334 AM PST WED DEC 24 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM
PST THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM
PST THURSDAY. 

GUSTY WINDS WILL DEVELOP AHEAD OF A STRONG COLD FRONT THIS EVENING AND
CONTINUE THROUGH EARLY THURSDAY MORNING. SUSTAINED WINDS BETWEEN
25 AND 35 MPH WITH GUSTS UP TO 55 MPH ARE LIKELY. WINDS WILL
LESSEN BEHIND THE COLD FRONT EARLY THURSDAY MORNING. THESE STRONG
WINDS WILL PRODUCE WIDESPREAD BLOWING AND DRIFTING OF SNOW THAT
HAS BEEN DEPOSITED ON THE GROUND OVER THE PAST WEEK. WINDS WILL BE
PARTICULARLY STRONG OVER THE HIGHEST MOUNTAIN PEAKS... WITH 80 MPH
WIND GUSTS POSSIBLE ALONG THE CREST OF THE RUBY MOUNTAINS.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH-PROFILE VEHICLES. DRIVERS
ARE ADVISED TO USE EXTRA CAUTION.

$$

NVZ013-035-037-242345-
/O.CON.KLKN.WI.Y.0025.081225T0300Z-081225T1500Z/
NORTHERN NYE COUNTY-WHITE PINE COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
INCLUDING THE CITIES OF...TONOPAH...ELY...RUTH...MCGILL...
AUSTIN...EUREKA...DIAMOND VALLEY
333 AM PST WED DEC 24 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
PST THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
PST THURSDAY. 

GUSTY WINDS WILL DEVELOP AHEAD OF A STRONG COLD FRONT THIS EVENING AND
CONTINUE THROUGH EARLY THURSDAY MORNING. SUSTAINED WINDS BETWEEN
25 AND 35 MPH WITH GUSTS UP TO 55 MPH ARE LIKELY. WINDS WILL
LESSEN BEHIND THE COLD FRONT THURSDAY MORNING. THESE STRONG WINDS
WILL PRODUCE WIDESPREAD BLOWING AND DRIFTING OF ANY SNOW THAT HAS
BEEN DEPOSITED ON THE GROUND IN RECENT DAYS. WINDS WILL BE
PARTICULARLY STRONG OVER THE HIGHEST MOUNTAIN PEAKS WHERE 80 MPH
WIND GUSTS ARE POSSIBLE.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. DRIVERS
ARE ADVISED TO USE EXTRA CAUTION.
 
$$
LW

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this wind advisory went out at Dec 23, 2:59 AM PST, 11 hours 32 minutes earlier.

Area forecast discussion, Dec 23, 2:59 AM PST, 11 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
259 AM PST TUE DEC 23 2008

.SYNOPSIS...PERIODS OF UNSETTLED WEATHER CAN BE EXPECTED THROUGH
THE REMAINDER OF THE WEEK. A WINTER STORM WILL AFFECT THE REGION
CHRISTMAS EVE AND CHRISTMAS DAY...WITH MODERATE SNOW ACCUMULATIONS
POSSIBLE ACROSS NORTHERN AND CENTRAL NEVADA. &&

.SHORT TERM...TODAY THROUGH CHRISTMAS DAY. LIGHT SNOW FELL ALL
LAST EVENING AND INTENSIFIED A BIT BEFORE MIDNIGHT IN THE ELKO AND
SPRING CREEK AREAS. APPEARS LASTEST GFS AND NAM MODELS HIT ON THIS
VERY WELL. MODELS SHOWING A WEAK EMBEDDED SHORT WAVE MOVING
THROUGH EASTERN NV ATTM. AROUND MIDNIGHT...BEGAN SEEING SOME
RENEWED DEVELOPMENT NEAR WINNEMUCCA. MODELS ALSO DEPICT ANOTHER
WAVE TO MOVE THROUGH EARLY THIS MORNING THROUGH THE DAY. PRECIPITATION
BANDING DOES DIFFER BETWEEN THE AFOREMENTIONED MODELS WITH THIS
SECONDARY WAVE. GFS SHOWS A DEEPER WAVE THAT WILL PLACE EMPHASIS
OF PRECIP OVER CENTRAL LANDER/EUREKA COUNTIES AND HIGHWAY 50 WHILE
NAM MODEL SUGGESTS A TRACK ALONG AND SOUTH OF INTERSTATE 80 IN
NORTHERN LANDER/EUREKA COUNTIES. NAM IS ALSO MORE GENEROUS WITH
THE PRECIP AMOUNTS...NEARLY DOUBLE THE GFS 0.2 INCHES QPF BETWEEN
12Z AND 18Z. WILL SEE HOW DEVELOPMENT OCCURS OVER THE NEXT COUPLE
HOURS.

SHORT TERM MODELS ARE IN GOOD AGREEMENT THROUGH CHRISTMAS DAY.
INTERMITTENT PERIODS OF SNOWFALL ARE IN THE FORECAST THROUGHOUT.
AT BEST...VERY WEAK SHORTWAVE RIDGING FROM WED 00Z THROUGH WED 12Z
WILL ALLOW FOR A BREAK BEFORE A PROJECTED SIGNIFICANT CHRISTMAS
STORM ROLLS IN. WITH THE WEAK RIDGING BEGINNING TO DISSOLVE
WEDNESDAY...AN OVERRUNNING SET-UP IS PLAUSIBLE WITH LIGHT SNOW
ACROSS MUCH OF THE REGION. BEST CHANCE WILL BE OVER NW NV WEDNESDAY
AFTERNOON. MODELS ARE SHOWING A CUT-OFF LOW DEVELOPING OFF
SOUTHERN CALIFORNIA AS THE FLOW ALOFT SPLITS. THE STRONGEST JET
FEATURE WILL BE WELL SOUTH OF THE STATE ASSOCIATED WITH THE CUT-
OFF FEATURE. THIS LEADS TO AN ISSUE OF DRAWING SOME OF THE
PROPOSED MOISTURE AWAY FROM THE LKN FORECAST AREA. HOWEVER...ANTICIPATING
SOME JET INTERACTION WITH THE NORTHERN BRANCH TO THE TUNE OF 90KTS
AT H7 CHRISTMAS EVE NIGHT. FRONTAL PASSAGE AT THIS TIME IS
EXPECTED TO OCCUR CHRISTMAS DAY. ATTM THE SYSTEM APPEARS TO MOVE
RATHER RAPIDLY THROUGH THE REGION...SO VALLEY AMOUNTS MAY TOP OUT
AT 6 INCHES. HOWEVER 6 TO 12 INCHES OF NEW SNOW IS POSSIBLE ABOVE
6500 FEET BETWEEN CHRISTMAS EVE AND LATE CHRISTMAS DAY. THE
FORECAST IS ON TRACK. IF NEXT MODEL RUN IS CONSISTENT WITH LAST
RUN...WATCH MAY BE WARRANTED FOR COMBINATION OF STRONG WINDS AND
SNOW AMOUNTS. FOR THE TIME BEING...WILL ADJUST POPS TEMPS AND WIND
AS NEEDED TO TREND TOWARDS WARNING CRITERIA FOR THURSDAY.

.LONG TERM...THURSDAY NIGHT THROUGH NEXT MONDAY. MAIN EMPHASIS AT
THE BEGINNING OF THE LONG TERM WILL BE THE CONTINUATION OF A DEEP
COLD /MINUS 17 DEG C/ UPPER TROUGH POSITIONED ACROSS THE CWA
THURSDAY NIGHT INTO FRIDAY. WEAK EMBEDDED SHORT WAVES WITHIN THE
UPPER TROUGH WILL PROVIDE ENOUGH LIFT TO GENERATE SCATTERED SNOW
SHOWERS THURSDAY NIGHT INTO FRIDAY WITH A GRADUAL DECREASE IN AREAL
COVERAGE AS THE UPPER TROUGH DRIFTS TOWARD THE INTERMOUNTAIN WEST
LATER FRIDAY.

SPEAKING OF THE UPPER TROUGH...THE MODEL COMPARISON SUGGESTS THE
ECMWF IS AT LEAST 12 HOURS SLOWER IN TRANSITIONING THE UPPER TROUGH
EASTWARD TOWARD THE INTERMOUNTAIN WEST THAN THE GFS. REVIEW OF THE
CANADIAN GLOBAL/UKMET ALSO FAVOR THE SLOWER ECMWF SOLUTION WHICH
HPCS MODEL DIAGNOSTIC DISCUSSION IS LEANING TOWARD FOR MODEL
CONSENSUS.

STRONG WAA OCCURRING BENEATH MID LEVEL HEIGHT RISES AS FLOW BECOMES
MORE WEST TO NORTHWEST WILL KEEP A LAYER OF MOISTURE ACROSS THE CWA
THROUGH MUCH OF THE WEEKEND. WITH SURFACE TEMPERATURES MODERATING...
ANY PRECIPITATION WILL BE IN THE FORM OF A MIX OF RAIN/SNOW SHOWERS
ESPECIALLY IN THE VALLEYS. THE UPPER FLOW IS EXPECTED TO REMAIN
NEARLY ZONAL KEEPING ANY ARCTIC AIRMASS INTRUSIONS WELL NORTH AND
EAST OF THE CWA THROUGH THE MIDDLE OF NEXT WEEK.

.AVIATION...WATER VAPOR IMAGERY CURRENTLY INDICATING A SHORT WAVE
PIVOTING THROUGH NORTHERN NEVADA WHICH IS SUPPORTING SCATTERED SNOW
SHOWERS AND PATCHY MVFR/IFR CONDITIONS AT BOTH WMC/EKO EARLY THIS
MORNING. VFR CONDITIONS IN PLACE FURTHER SOUTH AT ELY/TPH. SHORT
WAVE MOVES EAST OF THE CWA DIMINISHING THE THREAT OF SNOW SHOWERS
AND RESULTING IN VFR CONDITIONS AT ALL TAF SITES THIS AFTERNOON INTO
TONIGHT.
&&

.LKN WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

92/92/89
Hazardous weather outlook, Dec 23, 3:25 AM PST, 11 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ELKO NV
325 AM PST TUE DEC 23 2008

NVZ013-030>037-241130-
NORTHERN NYE COUNTY-HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-
SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY-
EXTREME EASTERN ELKO COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE-
WHITE PINE COUNTY-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
325 AM PST TUE DEC 23 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NEVADA...NORTH
CENTRAL NEVADA...NORTHEAST NEVADA...NORTHWEST NEVADA AND SOUTH
CENTRAL NEVADA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SNOW SHOWERS WILL CONTINUE TODAY ACROSS MUCH OF THE
AREA. SHOWERS WILL TAPER OFF BY EARLY EVENING PROVIDING FOR COLDER
OVERNIGHT TEMPERATURES. SOME LOCATIONS WILL DIP INTO THE SINGLE
DIGITS TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PERIODS OF SNOWFALL WILL CONTINUE THROUGH THE WEEKEND. A WINTER
STORM IS SETTING UP TO AFFECT THE REGION CHRISTMAS EVE AND CHRISTMAS
DAY. 3 TO 6 INCHES OF VALLEY SNOW IS POSSIBLE ACROSS MOST OF NORTHERN
AND CENTRAL NEVADA...1 TO 2 FEET OF SNOW IS POSSIBLE FOR THE
MOUNTAINS OF NORTHERN NEVADA. GUSTY WINDS WILL ALSO ACCOMPANY THIS
STORM SYSTEM WHICH WILL LEAD TO WIDESPREAD BLOWING AND DRIFTING
SNOW CHRISTMAS DAY. DEPENDING ON THE EXACT TRACK OF THIS STORM
SYSTEM...VALLEY SNOW AMOUNTS COULD POTENTIALLY BE HIGHER THAN WHAT
IS CURRENTLY EXPECTED.

TRAVELERS ON OR AROUND CHRISTMAS DAY ARE URGED TO USE CAUTION AND
TO MONITOR THE LATEST FORECASTS FROM THE NATIONAL WEATHER SERVICE.

.SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ASKED TO REPORT
SIGNIFICANT WEATHER CONDITIONS AND SNOWFALL AMOUNTS ACCORDING TO
STANDARD OPERATING PROCEDURES.

LW

The office that day

Everything else NWS Elko, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 3:23 PM PSTWinter Storm WatchLKNElko, Eureka, Lander, White Pine23 hr
Dec 23, 3:23 PM PSTWinter Storm WarningLKNElko, Eureka, Humboldt, Lander, White Pine53 hr

Nearby

Wind Advisories in Nevada, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.